# SDR CA120228021

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: SB1074101
- Condition: Failed
- Part time: 4,958 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  INPUT MODULE WAS REMOVED FROM ACFT 920047 DUE TO A RIVET HEAD FOUND ON THE INPUT MODULE CHIP DETECTOR.  OUR FINDINGS DURING DISASSEMBLY WERE, FIRST, THE SOURCE OF RIVET HEAD IS THE BEARING, PN: SB1074-101 SN: 10245.  THE CONDITION OF THE BEARING WAS UNSERVICEABLE AS IT HAD LOST THE RIVET, IT WAS ROUGH WHEN ROTATED AND THE BEARING CAGE HAD COLLAPSED.  THE SECOND FINDING WAS THAT THE NUT THAT RETAINS THE FREEWHEEL UNIT, PN: 7035-08023-103 WAS ONLY HAND TIGHT, NO TORQUE.  ANOTHER FINDING WAS THAT IN THE LOCATION WERE THE INPUT FREEWHEEL UNIT IS INSTALLED THERE WAS A LARGE AMOUNT OF BLACK SLUGE.
